MAUDE Adverse Event Report: SYNTHES GMBH 2.4/2.7MM VA-LCP T-FUSION PL 2 HOLE HEAD/STANDARD-STER; PLATE, FIXATION, BONE

SYNTHES GMBH 2.4/2.7MM VA-LCP T-FUSION PL 2 HOLE HEAD/STANDARD-STER; PLATE, FIXATION, BONE
Catalog Number 02.211.254S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Impaired Healing (2378); Muscle/Tendon Damage (4532)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Foot plates in collaboration with depuy synthes, dr., together with (b)(6) clinic foundation (ccf) database designers, program managers, research assistants, and biostatisticians, has developed a report that summarizes safety and effectiveness data on 100 patients who underwent foot surgery at ccf between 2008 and 2023 utilizing depuy synthes (dps) foot plates.Some patients were noted to have adjunctive depuy synthes devices used outside of the plates/screws.Patient #4 58-year-old male was implanted with a va lcp forefoot/midfoot plates (02.211.254s) with 4 screws.Post op complication was reported for wound dehiscence, malodor and exposed ehl tendon.The complication is noted to be not related to the procedure or implants.There is no device failure noted.Rehospitalization was required for wound dehiscence, exposed ehl tendon, need for reoperation & debridement treatment: 1st reoperation: 1.Left foot debridement of skin, subcutaneous tissue, and muscle 6x4x1cm 2.Left foot excisional debridement of ehl tendon 3x2x1 cm 3.Left foot application of negative pressure wound vac dressing < 50 sq cm.2nd reoperation: 1.Left foot debridement of skin, subcutaneous tissue, and muscle 3x2x1cm 2.Left foot removal of hardware.3.Left foot wound delayed primary closure 4.Left foot application of incisional negative pressure wound vac prevena dressing 13 cm.This report is for a 2.4/2.7mm va-lcp t-fusion pl 2 hole head/standard-ster.This is report 1 of 5 for (b)(4).

Brand Name
2.4/2.7MM VA-LCP T-FUSION PL 2 HOLE HEAD/STANDARD-STER
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
BIO MEDICAL ENTERPRISES INC
14785 omicron dr # 205
san antonio TX 78245
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19081646
Report Number8030965-2024-04792
Device Sequence Number20785156
Product Code HRS
UDI-Device Identifier10886982054555
UDI-Public(01)10886982054555
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K100776
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.211.254S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2024
Initial Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale